Uniqueness of the blow-up boundary solution of logistic equations with absorbtion
By Florica Şt. Cîrstea, Vicentiu D. Rădulescu. 2002
217 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/0aea8ac76395a3113fd1b3d426d3fac1a9ffb722
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Zhijun Zhang
- Vicentiu D. Rădulescu
- Yun-Jie Ma
- Ling Mi
- Xiaohong Li
- Dušan D. Repovš
- Ahmed Mohammed
- Anouar Bahrouni
In Computational Theory and Mathematics
- Zhijun Zhang
- Vicentiu D. Rădulescu
- Yun-Jie Ma
- Ling Mi
- Xiaohong Li
- Dušan D. Repovš
- Anouar Bahrouni
- Ahmed Mohammed
Citations in the corpus
- Singular phenomena in nonlinear elliptic problems. From blow-up boundary solutions to equations with singular nonlinearities (2006, methodology): “Our main results (see Ghergu and Rădulescu [47]) are the following.”
- Boundary behavior of large solutions to the Monge-Ampère equations with weights (2015, unknown): “3), see, for instance, [1,2,10,11,14–16,27,43,47] and the references therein.”
- Blow-up rates of large solutions for elliptic equations☆ (2010, background): “The set Λ was first introduced by Cîrstea and Rǎdulescu [8] for studying the boundary behavior and uniqueness of solutions of problem (1.”